Log in
Anxiety and Depression Support
23,919 members22,390 posts

Been changed from Prozac to Paroxetine

I am really suffering at the moment can’t eat sleep non stop crying went to my Drs. He changed my tablets to Paroxetine I am scared at all the side effects that they will make me worse please any body out there that’s taking this tablet get back to me also how long before it starts to work 20 mg. 1 daily. Many thanks. XX

3 Replies
oldestnewest

First, don't be scared. Both are very similar anti-depressants and both are used to treat anxiety. If you start to exhibit physical side effects, call your doctor. I totally understand what you're going through because my dr. recently changed my meds too. I went from Effextor to Paxil (Paroxetine) and am still on a small dose of Effexor. I'm having trouble getting off of that Don't panic. We're here for you. But don't suffer either! Make sure if you have physical or intense emotional side effects, you call your doctor. Sending you love & peace.

Maxine

Reply

Thank you so much Maxine I started my new tablets today,still very weepy and hope they start to kick in soon.I have had a lot going on recently and that has started this anxiety and depression to escalate this site has been my best friend and thanks to lovely people like yourself I don’t feel so isolated Big Hugs and love to you Pat xx

Reply

hope you are doing better . its always scary changing pills, just give it some time and get to your dr if you need help and talk to people on here. we are all here for each other. xxx

Reply

You may also like...